Authors: Elsayed, Elsayed Mohamed
Iričanin, Bratislav
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the max-type equation xn+1 = max {An/x n, xn-1}
Journal: Ars Combinatoria
Volume: 95
First page: 187
Last page: 192
Issue Date: 1-Apr-2010
Rank: M23
ISSN: 0381-7032
It is shown that every well-defined solution to the second-order difference equation in the title, when (An)n∈ 0 is a two-periodic sequence such that max{A0, A1} ≥ 0, is eventually periodic with period two. In the case max{A0, A 1} < 0 it is shown the existence of unbounded solutions, by describing all solutions in terms of A0, A1,x-1 and x0.
Publisher: Charles Babbage Research Centre

Show full item record


checked on Mar 21, 2023

Page view(s)

checked on Mar 21, 2023

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.